# SDR R61A201304150373

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 15,956 hours, 12,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070003215
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FIRST OFFICERS FLASHLIGHT DOES NOT WORK.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT PER EMB AMM 33-51-01 AND OPS CHECKED GOOD.
